# SDR COEA2014041501912

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 47
- Aircraft time: 35,803 hours, 42,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7659 TO ANC, AIR TURN BACK.  DISCREPANCY, ALMOST IMMEDIATELY AFTER TAKEOFF, THE CREW NOTICED A STRONG BURNING SMELL IN THE COCKPIT. ELECTED TO RETURN TO KODIAK.  NO EMERGENCY WAS DECLARED & ACFT RETURNED TO RAMP SAFELY.  AFTER EXTENSIVE TROUBLESHOOTING, MX WAS UNABLE TO DUPLICATE DISCREPANCY.  ACFT WAS RETURNED TO SERVICE.
